# SDR REXA201200133

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,701 hours, 21,977 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING FOR MULTIPLE INDICATIONS STARTING WITH SPEED SNAKE COVERING ENTIRE SCREEN AT 300 KIAS, THE FLAPS GOING OUT AND IN SEVERAL TIMES, SOMETIMES ONE SIDE (L) OR BOTH SPOILERS CAME IN AND OUT SOMETIMES ALT 4. (?UNREADABLE?).  THEN L WINDSHIELD MSG THEN FLAPS DEGRADE.  REMOVED AND REPLACED BOTH FLAP TRANSMITTERS IAW AMM 27-55-01, OPS CHECKED GOOD SEVERAL TIMES IAW AMM 27-55-01-710-801, OK FOR SERVICE NO FAULTS NOTED.
